MathSciNet Relay Station
MathSciNet bibliographic data
MR377603 47G05 (35H05 58G15)
Hörmander, Lars A class of hypoelliptic pseudodifferential operators with double characteristics. Math. Ann. 217 (1975), no. 2, 165–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement